English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Shortcut to General Tree-level Scattering Amplitudes in N=4 SYM via Integrability

MPS-Authors
/persons/resource/persons20717

Staudacher,  Matthias
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

1403.3382.pdf
(Preprint), 527KB

556_ftp.pdf
(Any fulltext), 440KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kanning, N., Lukowski, T., & Staudacher, M. (2014). A Shortcut to General Tree-level Scattering Amplitudes in N=4 SYM via Integrability. Fortschritte der Physik, 62(7), 556-572. doi:10.1002/prop.201400017.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0018-C263-B
Abstract
We combine recent applications of the two-dimensional quantum inverse scattering method to the scattering amplitude problem in four-dimensional N=4 Super Yang-Mills theory. Integrability allows us to obtain a general, explicit method for the derivation of the Yangian invariants relevant for tree-level scattering amplitudes in the N=4 model.